# SDR UALA2013041502563

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,007 hours, 27,230 cycles
- Engine: Pwa PW2037
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING GEAR GREEN LIGHT HALF BURNED OUT.  FOUND L399 RT HALF INOP.  REPLACED LANDING CARD AT P51 PANEL MR31510-9 OFF AND 123 ON.  FOUND BROKEN WIRE AT L399.  WHILE REMOVING P3-1 PANEL TO REPAIR WIRE LOST RIGHT HALF OF LEFT, NOSE, GEAR AND DOORS.  NEEDS CAT3 FOUND TWO BROKEN WIRES ON LIGHT MODULE L399 REF WDM32-61-21, PIN 1 AND PIN 3 AND ACCOMPLISH ED CAT III TEST 30, OPS NORMAL.
